Advertisement

manuscripta mathematica

, Volume 63, Issue 2, pp 157–171 | Cite as

On the number of non-equivalent differentiable structures on 4-manifolds

  • Mario Salvetti
Article

Abstract

By using results from [7], [8] we show that for any positive integer k there exist k simply-conected algebraic surfaces of general type which are pairwise homeomorphic but not diffeomorphic.

Keywords

Positive Integer Number Theory General Type Algebraic Geometry Topological Group 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Beauville, A., “Le groupe de monodromie des familles universelles d'hypersurfaces et d'intersections completes”, Complex Analysis and Algebraic Geometry, H. Grauert ed., Lec. Not.,1194 (1986)Google Scholar
  2. 2.
    Catanese, F., “On the moduli spaces of surfaces of general type”, J.of Diff. Geom.,19,1984,483–515Google Scholar
  3. 3.
    Catanese, F., “Automorphisms of rational double points and moduli spaces of surfaces of general type”, Comp. Math.,61,1987, 81–102Google Scholar
  4. 4.
    Catanese, F., “Connected components of moduli spaces”, J. Diff. Geom.,24,1986,395–399Google Scholar
  5. 5.
    Ebeling, W., “An arithmethic characterization of the symmetric monodromy groups of singularities”, Inv. Math.,77,1984,85–89Google Scholar
  6. 6.
    Freedman, M., “The topology of four-dimensional manifolds”, J. Diff. Geom.,17,1982,357–454Google Scholar
  7. 7.
    Friedman, R., Moishezon, B., Morgan, J., “On the C invariance of the canonical classes of certain algebraic surfaces”, Bull. Amer. Math. Soc,17,n.2,1987,283–286Google Scholar
  8. 8.
    Moishezon, B., “Analogs of Lefschetz theorems for linear systems with isolated singularities”, to appear in Jour. of Diff. Geom.Google Scholar

Copyright information

© Springer-Verlag 1989

Authors and Affiliations

  • Mario Salvetti
    • 1
  1. 1.Dipartimento di MatematicaPisaItaly

Personalised recommendations